# SDR SWAA950208

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1490
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINT CHECK, FOUND FLOORBEAM CORROSION AT BS 294.5, AT BL 0 AND LBL 12, WL 208, AND AT BS 360, LBL 10 AND RBL 1, WL 208, AND AT BS 344, LBL 10 AND RBL 10.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
